# SDR ABXA070204

- Difficulty date: June 24, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 61,357 hours, 57,594 cycles
- Engine: Pwa JT8D11
- Engine time: 55,072 hours, 58,498 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D11
- Part serial: 676177
- Condition: Failed
- Location: Nr 1
- Part time: 3,925 hours, 3,968 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, 1ST STAGE TURBINE HAD SEVERAL BLADES WITH CRACKED LEADING EDGE TIPS.  ALSO SEVERAL BLADES HAD MOLTEN METAL ON TIPS.  OUT OF SERVICABLE LIMITS IAW JT8D MM 72-50-00-210-002.  REMOVED AND REPLACED NR 1 ENGINE IAW DC9 MM ON JOB CARD 9090010.
